# SDR N6WA2019072401

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,409 hours, 24,169 cycles
- System (JASC): 5270 · Door Warning System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROXIMITY SYS FAULT 1 STATUS MESSAGE. DEACTIVATED GROUND VALVE AVIONICS COOLING IAW AMM 21-24-18. INSPECTED PASSENGER DOOR AND ENSURED GREEN MARKS ALIGNED. EVALUATED AND INSPECTED AIRCRAFT AND FOUND TO BE IN SAFE CONDITION FOR ONE TIME FERRY FLIGHT MHT TO DTW.
